My daughter is 15 years old and weighs 99 kg. She has immense pains during periods following which she cannot go to school for around 10 days a month. She has PCOS. She is in grade 10. She was on tablet Deviry and Ovacare. She also faints at times during periods. Earlier, she used to bleed heavily. Two months ago, she bled for 3 weeks and due to which she had gynecological checkup and a few tests. Since she started these tablets, she is getting a lot of clots and her periods are not regular. She has put on weight in the last two to three years. Please help.
Welcome to icliniq.com.
She is a case of PCOS (polycystic ovary syndrome). She is having anovulatory cycles with decreased estradiol levels and painful menses with severe premenstrual symptoms.
She needs to be placed on low dose oral contraceptive pills for at least three to six months and Myo-inositol supplementation along with antispasmodics to be used as and when required when the dysmenorrhea sets it.
OC pills shall avoid clots, decrease blood flow and maintain the hormonal imbalance. Also, exercise and weight control through diet would have to be practiced with sufficient daily water intake.
Ask her to avoid, oily, spicy, fried and fatty foods completely. Deviry (Medroxyprogesterone) alone should be stopped and it is not the treatment. Because, it does not contain Myo-inositol.
Consult your specialist doctor, discuss with him or her and take the medicine with consent.
This has to be continued for three cycles at least. This shall need treatment for at least three to six months and you would need to follow up.
For further information consult an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hello I have glaucoma & retina detachment on my left eye the color has changed to blue my natural eyes are brown. My left eye hurts whenever i put lenses.Help? Read fullCan PCOS cause irregular periods?
Hello I have glaucoma & retina detachment on my left eye the color has changed to blue my natural eyes are brown. My left eye hurts whenever i put lenses.Help? Read fullHad Deviry and Krimson without knowing that I am pregnant. What to do?
Hello I have glaucoma & retina detachment on my left eye the color has changed to blue my natural eyes are brown. My left eye hurts whenever i put lenses.Help? Read full
Ask your health query to a doctor online?Ask an Endocrinologist Now